# SDR 05FDEA00667

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR12 STA 1067 LONGERON 2ND FROM CENTER IS CORRODED.  REMOVED CORROSION IAW A310 SRM 53-10-00.  REMOVED & REPLACED DAMAGED SECTION IAW A310 SRM 51-72-10.
